Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Something's wrong
MORE INFO

CATEGORIES

KOM2002 (plain)  Something's wrong

Thread Messages in thread:

reply Re: Something's wrong , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 06 Sep 2005 00:18
plain Something's wrong , ****** , 02 Sep 2005 22:09
 51715. To top of pageTop   Next message down
Something's wrong
From: ******
Date: Fri, 2 Sep 2005 22:09:32 +0200
Language: English

 


Reply to this message

Reply to all  

plain
Well, i am about to finish my University and this problem makes me keep thinking. I just have a thesis to write and submit and i am done. I am 24 yrs old guy and stay away from my family. Day by day as my submission date comes close, i am losing motivation to work on it. Sometimes i just try to avoid working or sometimes want to get it finished recklessly. I don't know what could be the problem but i have recognized a similar pattern of behaviour during my school and college. I went in to depression when i was about to finish my degree and needed so much emotional support to get me through.

This thing continues. Everytime i am near the end of something like my education, job etc. i get this paralysing feeling of anxiety, nervousness, loss of motivation etc. Strangely though, when i was in my high school... i was staying with my family and though my parents were anxious about high school exams, i was quite normal and cool and handled it elegantly. But its when i am away from my family, it gets worst. Is this a fear of unknown or something else? If it is, is there a way to overcome it?








 51833. To top of pageTop Previous message Previous message  
Re: Something's wrong (Reply to: 51715 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Tue, 6 Sep 2005 00:18:20 +0200
Language: English

 


Reply to this message

Reply to all  

reply

This is a very common problem. All the time I have patients in therapy, who has done very well at the university but cannot get the last thing done.

Try St John's Wort from the health store. Take two pills a day. The effect comes after three weeks. Find a psychotherapist or a friend to help you with your studies. Make up plans with that other person and tell him or her every day about your advances. Decide how many hours you need to work every day to manage. Do something nice when you have finished your studies for that day.




You are not logged in
Today's date: Thu, 8 Dec 2022 09:43:59 +0100
KOM 2002